Complementary Solutions in Diagnostic Models

Document type: Journal Articles
Article type: Original article
Peer reviewed: Yes
Author(s): Elisabeth Rakus-Andersson
Title: Complementary Solutions in Diagnostic Models
Journal: Studies in Fuzziness and Soft Computing
Year: 2007
Volume: 212
Pagination: 63-91
ISSN: 1434-9922
Publisher: Physica-Verlag
Organization: Blekinge Institute of Technology
Department: School of Engineering - Dept. Mathematics and Science (Sektionen för teknik – avd. för matematik och naturvetenskap)
School of Engineering S- 371 79 Karlskrona
+46 455 38 50 00
Language: English
Abstract: We should admit that the case of patient P1 in Ex. 3.16 has not been very easy to solve especially when you consider the proper interpretation of PD3. By equipping us with equal values of the membership degrees it has not made it easy enough to make the proper choice of an unknown diagnosis. © 2007 Springer.
Subject: Mathematics\General